# SDR DXTA2010121104362

- Difficulty date: December 10, 2010
- Submitted: December 11, 2010
- Operation: Air carrier
- Aircraft: N531QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5133
- Aircraft time: 4,085 hours, 1,366 cycles
- Engine: Rroyce BR700710C411
- System (JASC): 3820 · Wash Water System
- Part: Heater
- Part number: MRX1000102
- Part serial: 10021940
- Condition: Smoke
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE IN FWD LAV AFTER LANDING IN CHOCKS.  SMOKE DISSIPATED AFTER 2 MIN COULD NOT FIND SOURCE.  ISOLATED SOURCE OF SMOKE AND ODOR TO THE FWD LAV WATER HEATER. REMOVED FAULTY WATER HEATER .  INSTALLED NEW WATER HEATER, OPS CHECKED GOOD.  LEAK CHECKED GOOD.
